George Peschke, PhD

Associate Professor, Faculty of Science - Mathematics & Statistical Sciences

Contact

Associate Professor, Faculty of Science - Mathematics & Statistical Sciences
Email
george.peschke@ualberta.ca

Overview

Research

Areas

Algebraic Topology, Homological Algebra, Homotopy Theory

Courses

MATH 214 - Intermediate Calculus I

Infinite Series. Plane curves and polar coordinates. Three dimensional analytic geometry. Partial derivatives. Prerequisite: One of MATH 101, 115, 136, 146 or 156, and one of MATH 102, 125 or 127. Note: This course may not be taken for credit if credit has already been obtained in MATH 209 or 217.

Fall Term 2020
MATH 215 - Intermediate Calculus II

First order and second order linear differential equations with constant coefficients. Curves, tangent vectors, arc length, integration in two and three dimensions, polar cylindrical and spherical coordinates, line and surface integrals. Green's divergence and Stokes' theorems. Prerequisite: MATH 214 or 217. Note: This course may not be taken for credit if credit has already been obtained in MATH 209 or 317.

Winter Term 2021

Browse more courses taught by George Peschke

Publications

The Yoneda isomorphism commutes with homology
Author(s): George Peschke and Tim Van der Linden
Publication Date: 2016
Publication: Journal of Pure and Applied Algebra
Volume: 220
Page Numbers: 495-517
External Link: https://www.sciencedirect.com/science/article/pii/S0022404915001206?via%3Dihub
Universal Extensions
Author(s): George Peschke
Publication Date: 2011
Publication: C.R. Acad. Scie. Paris, Ser. I
Volume: 349
Page Numbers: 501--504

The fiber of functors between categories of algebras
Author(s): David Blanc and George Peschke
Publication Date: 2006
Publication: Journal of Pure and Applied Algebra
Volume: 2007
Page Numbers: 687-715

Localization of epimorphisms and monomorphisms in homotopy theory
Author(s): W. Shen and G. Peschke
Publication Date: 2004
Publication: Topology and its Applications
Volume: 145
Page Numbers: 1-10

The plus construction, Postnikov towers and universal central module extensions
Author(s): David Blanc and George Peschke
Publication Date: 2002
Publication: Israel Journal of Mathematics
Volume: 132
Page Numbers: 109-123

Central extensions and generalized plus constructions
Author(s): Guido Mislin and George Peschke
Publication Date: 2001
Publication: Transactions of the American Mathematical Society
Volume: 2
Page Numbers: 585-608